Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symmetric topological complexity of projective and lens spaces

Jesús González and Peter Landweber

Algebraic & Geometric Topology 9 (2009) 473–494
Bibliography
1 J Adem, S Gitler, I M James, On axial maps of a certain type, Bol. Soc. Mat. Mexicana $(2)$ 17 (1972) 59 MR0336757
2 L Astey, D M Davis, J González, Generalized axial maps and Euclidean immersions of lens spaces, Bol. Soc. Mat. Mexicana $(3)$ 9 (2003) 151 MR1988595
3 M F Atiyah, F Hirzebruch, Quelques théorèmes de non-plongement pour les variétés différentiables, Bull. Soc. Math. France 87 (1959) 383 MR0114231
4 A J Berrick, S Feder, S Gitler, Symmetric axial maps and embeddings of projective spaces, Bol. Soc. Mat. Mexicana $(2)$ 21 (1976) 39 MR0646069
5 Z D Dai, T Y Lam, Levels in algebra and topology, Comment. Math. Helv. 59 (1984) 376 MR761805
6 D M Davis, Table of immersions and embeddings of real projective spaces
7 D M Davis, A strong nonimmersion theorem for real projective spaces, Ann. of Math. $(2)$ 120 (1984) 517 MR769162
8 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
9 M Farber, Instabilities of robot motion, Topology Appl. 140 (2004) 245 MR2074919
10 M Farber, Topology of robot motion planning, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 185 MR2276952
11 M Farber, Invitation to topological robotics, Zurich Lect. in Adv. Math., Eur. Math. Soc. (2008) MR2455573
12 M Farber, M Grant, Symmetric motion planning, from: "Topology and robotics" (editors M Farber, R Ghrist, M Burger, D Koditschek), Contemp. Math. 438, Amer. Math. Soc. (2007) 85 MR2359031
13 M Farber, M Grant, Robot motion planning, weights of cohomology classes, and cohomology operations, Proc. Amer. Math. Soc. 136 (2008) 3339 MR2407101
14 M Farber, S Tabachnikov, S Yuzvinsky, Topological robotics: motion planning in projective spaces, Int. Math. Res. Not. (2003) 1853 MR1988783
15 J González, Connective $K$–theoretic Euler classes and non-immersions of $2^k$–lens spaces, J. London Math. Soc. $(2)$ 63 (2001) 247 MR1802770
16 J González, Topological robotics in lens spaces, Math. Proc. Cambridge Philos. Soc. 139 (2005) 469 MR2177172
17 A Haefliger, Plongements différentiables dans le domaine stable, Comment. Math. Helv. 37 (1962) 155 MR0157391
18 A Haefliger, M W Hirsch, Immersions in the stable range, Ann. of Math. $(2)$ 75 (1962) 231 MR0143224
19 H Hopf, Systeme symmetrischer Bilinearformen und euklidische Modelle der projektiven Räume, Vierteljschr. Naturforsch. Ges. Zürich 85 (1940) 165 MR0004112
20 W C Hsiang, R H Szczarba, On the embeddability and nonembeddability of certain parallelizable manifolds, Bull. Amer. Math. Soc. 69 (1963) 534 MR0153024
21 A Mukherjee, Embedding complex projective spaces in Euclidean space, Bull. London Math. Soc. 13 (1981) 323 MR620045
22 E Rees, Embedding odd torsion manifolds, Bull. London Math. Soc. 3 (1971) 356 MR0296964
23 E Rees, Embeddings of real projective spaces, Topology 10 (1971) 309 MR0288778
24 A S Schwarz, The genus of a fiber space, Amer. Math. Soc. Transl., Ser. 2 55 (1966) 49
25 T A Shimkus, Some new immersions and nonimmersions of $2^r$–torsion lens spaces, Bol. Soc. Mat. Mexicana $(3)$ 9 (2003) 339 MR2029281
26 B Steer, On the embedding of projective spaces in Euclidean space, Proc. London Math. Soc. $(3)$ 21 (1970) 489 MR0286095
27 T Yasui, The reduced symmetric product of a complex projective space and the embedding problem, Hiroshima Math. J. 1 (1971) 27 MR0314072